You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

272,277,279 (Mechanics)

J. F. Lawrence, W. J. Greenstreet and W. W. Landis
The American Mathematical Monthly
Vol. 26, No. 5 (May, 1919), pp. 213-214
DOI: 10.2307/2974238
Stable URL:
Page Count: 2
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
272,277,279 (Mechanics)
We're having trouble loading this content. Download PDF instead.

Page Thumbnails